|DYSPHAGIA and Creatine
Jan 19, 2005
Dr. Bob, This is a short question, maybe it will get answered. I know i've written many times about symptoms and im sorry for you having to filter through that crap but... just a quick question: In regards to dysphagia, or difficulty swallowing, I experienced this 3 weeks after possible high-risk exposure, duration was 24 hours. It was the first symptom i experienced and all many other symptoms followed. Symptoms have subsided, except for joint pain in my ankle, and now the difficulty swallowing has once again started. This, I have heard, can be caused by the common weight-training supplement, creatine which i just started taking. My question: Are you aware of any cases of increased dysphagia/oral cordination in HIV poz patients taking creatine? Is dysphagia most commonly recognized as the first symptom of an HIV infection? and one more>>> off topic, are oral "blemishes" associated with early HIV generally painless?
Doc, I want to thank your efforts with a hefty donation which is soon on its way. Much Love (and good karma), David
| Response from Dr. Frascino
Dysphagia/oral coordination problems in HIV poz patients taking creatine??? No. Some forms of creatine can cause bloating, but this is not HIV-specific.
Dysphagia as a first sign of HIV? No.
Oral "blemishes?" I don't really know what you are referring to, so I can't respond to that one.
Stay well, David.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.